# SDR EIAA980330

- Difficulty date: October 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47279
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C4 CHECK, FS 1121 LONGERON 16L-18L, SKIN AND FRAME HAS CORROSION.  REPAIRED DAMAGED SKIN AND STRAP PER ECRA 945-53-026-2.  (M)
